# SDR COMA0060332

- Difficulty date: April 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 737 hours, 742 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND AOA, PITOT, STATIC, AND TAT, HEAT FAIL CAUTION MESSAGE.  RESET CIRCUIT BREAKER, SYSTEM TEST NORMAL.  COULD NOT DUPLICATE.
